MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC PINK

MIO¿; INSET II 80/6 PCC PINK
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported infusion set tubing came apart while sleeping.The site location was at left side of the abdomen.The location of detachment was at site.The infusion was being used for 2 days.Reportedly, the pump was laying on the patient's side.The infusions were not stored or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was not sure whether there was any stress or pull on the tubing, however, the pump was not dropped with the set connected to the patient's body.The patient also stated her blood glucose was high due to this detachment.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key8247437
Report Number3003442380-2019-00190
Device Sequence Number1439882
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date01/15/2019
Patient Sequence Number1